# SDR 2011F00023

- Difficulty date: January 31, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N614CL
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5614
- Aircraft time: 6,277 hours, 13,915 cycles
- Engine: Allsn 250C20F
- Engine time: 6,277 hours, 8,276 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: B432M
- Condition: False Indication
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE FLYING TO DESTINATION, THE LT ENGINE FIRE LIGHT ILLUMINATED.  1 PASSENGER WAS ABOARD.  PILOTS MADE A PRECAUTIONARY DIVERSION TO OTHER AIRPORT WHICH WAS THE CLOSEST AIRPORT.  UPON LANDING, UNLOADED THE PASSENGER AND CALLED OUR MX DEPARTMENT AND OPS DEPARTMENT.  A HELICOPTER AND MECHANIC WERE DISPATCHED.  THE HELICOPTER DROPPED OFF THE MECHANIC TO FIX ACFT AND THE OTHER HELICOPTER TOOK THE PASSENGER TO DESTINATION.  THE MECHANIC TROUBLESHOT FIRE DETECTION SYS, FOUND TOP FIRE DETECTOR ON THE NR 1 ENGINE TO BE BAD AND REPLACED FIRE DETECTOR.  ACFT WAS RETURNED TO SERVICE AND FLOWN BACK TO BASE.
